MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 20CM

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 20CM
Model Number 360-2080-01
Medical Device Problem Code Firing Problem (4011)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
¿biopince loaded normally and triggered as a test during the "shot" test.Nothing noticeable.Then during the liver biopsy (needle in the patient), the "shot" cannot be fired.Withdrawal and new biopince with problem-free biopsy.When you then try again to fire the shot (not on the patient), this succeeds without any problems.Then you notice that the tip is not pointed but jagged like a crown.Wasn't the case with the first test attempt outside of the patient.In this case it was perfect that the shot could not be fired when the needle was in the patient.Outside the patient, however, the shot could be fired without any problems, despite this defect.
 
Additional Manufacturer Narrative
A review of the dhrs of the top level and sublots as well as the inspection records was conducted, and no deviations or non-conformances were found.The customer did not return any samples for evaluation.But photographs were provided which were unclear to apprehend.Without the actual sample the investigation cannot be performed.No corrective action is required at this point.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 20CM
Common Device Name
BIOPINCE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key17209399
Report Number0001625425-2023-01109
Device Sequence Number17563803
Product Code KNW
UDI-Device Identifier00886333004348
UDI-Public00886333004348
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2025
Device Model Number360-2080-01
Device Catalogue Number360-2080-01
Device Lot Number11439746
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2023
Initial Report FDA Received Date06/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown